# SDR ASAA2022100440268

- Difficulty date: October 4, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,215 hours, 16,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 144A5810129
- Condition: Peeling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED MAIN CABIN FLOOR PANEL PN 144A5810-129 PEELING FIBERS IAW B737-800 SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0. GROUNDED - YES. REPAIRED MAIN CABIN FLOOR PANEL PN 144A5810-129 PEELING FIBERS IAW B737-800 SRM-53-00-50-2R-1 AND SRM 53-00-50-2R-0.
